Galois orders in skew monoid rings
Contribuinte(s) |
UNIVERSIDADE DE SÃO PAULO |
---|---|
Data(s) |
20/10/2012
20/10/2012
2010
|
Resumo |
We introduce a new class of noncommutative rings - Galois orders, realized as certain subrings of invariants in skew semigroup rings, and develop their structure theory. The class of Calms orders generalizes classical orders in noncommutative rings and contains many important examples, such as the Generalized Weyl algebras, the universal enveloping algebra of the general linear Lie algebra, associated Yangians and finite W-algebras (C) 2010 Elsevier Inc All rights reserved CNPq[301743/2007-0] Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) Fapesp[2005/60337-2] Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) Fapesp[2004/02850-2] Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) Fapesp[2006/60763-4] |
Identificador |
JOURNAL OF ALGEBRA, v.324, n.4, p.598-630, 2010 0021-8693 http://producao.usp.br/handle/BDPI/30715 10.1016/j.jalgebra.2010.05.006 |
Idioma(s) |
eng |
Publicador |
ACADEMIC PRESS INC ELSEVIER SCIENCE |
Relação |
Journal of Algebra |
Direitos |
restrictedAccess Copyright ACADEMIC PRESS INC ELSEVIER SCIENCE |
Palavras-Chave | #Galois ring #Galois order #Skew monoid ring #Harish-Chandra subalgebra #GELFAND-ZETLIN MODULES #ALGEBRA #Mathematics |
Tipo |
article original article publishedVersion |